# SDR DALA2023120710002

- Difficulty date: October 27, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 90,493 hours, 41,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3250 DISC: ER/A 612569-14AD ISSUED FOR KEEL BEAM REINFORCEMENT REPAIR PERFO RMED PER SECTION I. FOLLOW ON ACTION IS REQUIRED. C/A: SECTION I IS LIMITED TO 182 DAYS FROM 24OCT23 WHILE STAGE II/III DAMAGE TOLERANCE EVALUATION ( DTE ) CAN TAKE PLACE. ER/A TO BE R EVISED PRIOR TO THAT TIME ELSE REMOVE A/C FROM SERVICE. (LP: 0037282)
